Each 5 ml contains:
Diphenhydramine HCI B.P 14 mg
Ammonium chloride B.P 1 35 mg
Menthol B.P 1.1 mg
EXYLIN contains Diphenhydramine hydrochloride, which has antitussive, antihistaminic and anticholinergic actions.
For the control of cough due to cold or allergy. EXYLIN reduces nasal congestion and other congestive symptoms frequently accompany the cough
DOSAGE AND ADMINISTRATION
ADULTS: 5-10 ml 4 times daily.
CHILDREN (6-12 Years) : 5ml 4 times daily
CHILDREN (1-6Years): 2.5 ml 4 times daily.
Care should be taken in the administration during pregnancy and for patients having hypersensitivity to any of the active ingredients. It may also cause drowsiness, therefore affected patients are not advised to drive or operate machinery.